# SDR DALA2018082105160

- Difficulty date: August 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 69,305 hours, 49,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL F/C EMERGENCY LIGHTS INOPERATIVE. REPLACED THE BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-50.
